# SDR CALA2013081490438

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 50,790 hours, 20,131 cycles
- Engine: Iae V2522A5
- System (JASC): 2810 · Fuel Storage
- Part: Screw
- Condition: Loose
- Location: Coupling
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM COUPLING.   FOUND LOOSE SCREW AND TIGHTENED. OK FOR SERVICE.
